MathSciNet Relay Station
MathSciNet bibliographic data
MR2407099 (2009d:03117) 03E35 (03E45 03E55)
Friedman, Sy-David Parameter-free uniformisation. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3327–3330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement